Alert archive / Florida / Small Craft Advisories in 2014
Small Craft Advisory 15, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory at Jan 28, 2014, 3:52 AM EST. It took effect at Jan 29, 2014, 4:00 AM EST. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Jan 28, 2014, 3:52 AM EST (08:52 UTC)
- In effect from
- Jan 29, 2014, 4:00 AM EST
- Expired
- Jan 30, 2014, 4:00 PM EST
- In force
- 36 hr
- Issued by
- NWS Melbourne, FL
The text
As transmitted, in the capitals the NWS used until 2016.
176 WHUS72 KMLB 280852 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 352 AM EST TUE JAN 28 2014 AMZ550-570-291100- /O.NEW.KMLB.SC.Y.0015.140129T0900Z-140130T2100Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- 352 AM EST TUE JAN 28 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM WEDNESDAY TO 4 PM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM WEDNESDAY TO 4 PM EST THURSDAY. * WINDS AND SEAS...NORTHERLY WINDS WILL INCREASE TO NEAR 20 KNOTS LATE TONIGHT BEHIND A COLD FRONT AND CONTINUE THROUGH WEDNESDAY AND WEDNESDAY NIGHT. SEAS WILL BUILD TO 5 TO 7 FEET NEAR SHORE AND UP TO 7 TO 10 FEET OFFSHORE AND IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ552-572-291100- /O.NEW.KMLB.SC.Y.0015.140129T1200Z-140130T2100Z/ COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- 352 AM EST TUE JAN 28 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM WEDNESDAY TO 4 PM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM WEDNESDAY TO 4 PM EST THURSDAY. * WINDS AND SEAS...NORTHERLY WINDS WILL INCREASE TO AROUND 20 KNOTS WEDNESDAY MORNING BEHIND A COLD FRONT AND CONTINUE THROUGH WEDNESDAY NIGHT. SEAS WILL BUILD TO 5 TO 7 FEET NEAR SHORE AND UP TO 7 TO 10 FEET OFFSHORE AND IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ555-575-291100- /O.NEW.KMLB.SC.Y.0015.140129T1500Z-140130T2100Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 352 AM EST TUE JAN 28 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM WEDNESDAY TO 4 PM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM WEDNESDAY TO 4 PM EST THURSDAY. * WINDS AND SEAS...NORTHERLY WINDS WILL INCREASE TO AROUND 20 KNOTS BY LATE WEDNESDAY MORNING BEHIND A COLD FRONT AND CONTINUE THROUGH WEDNESDAY NIGHT AND THURSDAY MORNING. SEAS WILL BUILD TO 5 TO 7 FEET NEAR SHORE AND UP TO 7 TO 9 FEET OFFSHORE AND IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
1 follow-up statement
742 WHUS72 KMLB 290915 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 415 AM EST WED JAN 29 2014 AMZ550-570-302100- /O.CON.KMLB.SC.Y.0015.000000T0000Z-140130T2100Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- 415 AM EST WED JAN 29 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THURSDAY... * WINDS AND SEAS...NORTHERLY WINDS WILL INCREASE TO NEAR 20 KNOTS TODAY BEHIND A COLD FRONT AND CONTINUE THROUGH TONIGHT INTO THURSDAY. SEAS WILL BUILD TO 5 TO 7 FEET NEAR SHORE AND UP TO 7 TO 10 FEET OFFSHORE AND IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ552-572-302100- /O.CON.KMLB.SC.Y.0015.140129T1200Z-140130T2100Z/ COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- 415 AM EST WED JAN 29 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THURSDAY... * WINDS AND SEAS...NORTHERLY WINDS WILL INCREASE TO AROUND 20 KNOTS THIS MORNING BEHIND A COLD FRONT AND CONTINUE THROUGH WEDNESDAY NIGHT INTO EARLY THURSDAY. SEAS WILL BUILD TO 5 TO 7 FEET NEAR SHORE AND UP TO 7 TO 10 FEET OFFSHORE AND IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ555-575-302100- /O.CON.KMLB.SC.Y.0015.140129T1500Z-140130T2100Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 415 AM EST WED JAN 29 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 4 PM EST THURSDAY... * WINDS AND SEAS...NORTHERLY WINDS WILL INCREASE TO AROUND 20 KNOTS BY MID DAY TODAY BEHIND A COLD FRONT AND CONTINUE THROUGH WEDNESDAY NIGHT AND THURSDAY MORNING. SEAS WILL BUILD TO 5 TO 7 FEET NEAR SHORE AND UP TO 7 TO 9 FEET OFFSHORE AND IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 28, 3:35 AM EST, 17 minutes earlier.
Area forecast discussion, Jan 28, 3:35 AM EST, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
335 AM EST TUE JAN 28 2014
.DISCUSSION...
...WARM WITH NEAR RECORD TEMPERATURES INTO THE 80S FOR SOUTHERN
PORTIONS OF THE AREA TODAY...
...COLD FRONT WILL BRING INCREASING RAIN CHANCES FOR MID WEEK AND
COOLER WEATHER...
TODAY-TONIGHT...WITH CLEAR SKIES AND CLOSE TO SATURATED GROUND
CONDITIONS...FOG IS DEVELOPING ACROSS THE AREA THIS MORNING. IN
ADDITION TO GENERALLY FAVORABLE CONDITIONS...DENSE FOG WILL ADVECT
INTO THE REGION FROM THE WESTERN SIDE OF THE PENINSULA PARTICULARLY
FROM ABOUT ORLANDO NORTH WHERE FOG WILL BE SLOW TO DISSIPATE LATER
THIS MORNING DUE TO SUPPRESSED HEATING AS CLOUDS MOVE INTO THE AREA.
A DENSE FOG ADVISORY IS IN EFFECT UNTIL 9AM AND ALTHOUGH SOME FOG
MAY LINGER PAST THAT TIME...THE WORST OF THE LOW VISIBILITIES SHOULD
BEGIN LIFTING BY THEN.
A COLD FRONT HAS BEGUN TO SLOWLY MOVE INTO NORTH FLORIDA THIS
MORNING AND WILL CONTINUE TRAVERSING DOWN THE PENINSULA TODAY.
OBSERVATIONS AS WELL AS MODELS SHOW THAT MOST OF THE MOISTURE IS ON
THE BACK SIDE OF THE FRONT SO RAIN CHANCES WILL REMAIN RATHER LOW
TODAY WITH A CHANCE OF SHOWERS MAINLY NORTH OF ORLANDO IN THE
AFTERNOON. DESPITE RELATIVELY LOW RAIN CHANCES...EXTENSIVE
CLOUDINESS WILL BEGIN TO OVERSPREAD THE AREA STARTING IN THE NORTH
BEFORE SUNRISE THIS MORNING AND LIMIT HEATING NORTH OF ABOUT THE
CAPE. FROM MELBOURNE SOUTH SKIES WILL REMAIN CLEARER AND THERE WILL
BE PLENTY OF HEATING WITH TEMPERATURES APPROACHING RECORD IN THE MID
80S. MODELS WANT TO DEVELOP A LATE AFTERNOON EAST COAST SEA BREEZE
SOUTH OF THE CAPE WHICH WOULD CUT OFF HEATING AT COASTAL SITES BUT
IT LOOKS LIKE ANY DEVELOPMENT WOULD BE AFTER THE PEAK HEATING OF THE
DAY SO HAVE KEPT HIGH TEMPERATURES HIGHER.
STRONG COLD AIR ADVECTION WILL KICK IN BEHIND THE FRONT FOR THE
NORTHERN SECTIONS OF EAST CENTRAL FLORIDA LATE TONIGHT WITH
TEMPERATURES DROPPING INTO THE 40S FOR THE MORNING COMMUTE WEDNESDAY
ACROSS LAKE AND NORTHERN VOLUSIA COUNTIES. NO FREEZING TEMPERATURES
WILL OCCUR TONIGHT AND WIND CHILLS ARE NOT EXPECTED TO REACH
ADVISORY CRITERIA BUT AREAS NORTH OF THE FRONT WILL BE TREATED TO AN
UNCOMMON OCCURRENCE OF COLD RAIN. WITH THE FRONT STILL DRAPED OVER
THE TREASURE COAST...RAIN CHANCES WILL BE ON THE RISE THERE TONIGHT
BUT LOW TEMPERATURES WILL REMAIN AROUND 60 DEGREES FOR ONE MORE
NIGHT AND THE BEST RAIN CHANCES WON'T OCCUR IN THE AREA UNTIL
WEDNESDAY.
WEDNESDAY...BROAD TROUGH ACROSS THE ERN CONUS WITH SFC HIGH PRESSURE
BUILDING INTO THE SE STATES WILL ALLOW A SHALLOW COLD FRONT TO MOVE
DOWN THE CENTRAL FL PENINSULA TOWARD S FL BY EVENING. IMPRESSIVE
UPPER JET ACROSS THE SE STATES TO 150-155 KNOTS WILL DRIVE
INCREASING UPPER LVL LIFT BY LATE IN THE DAY AS LOW LVL ISENTROPIC
UPGLIDE ALSO INCREASES OVER THE SHALLOW COLD POOL BEHIND THE FRONT.
MAINLY CLOUDY SKIES ACROSS THE NORTH WITH AREAS OF LIGHT TO MODERATE
RAIN WILL INCREASE IN COVERAGE ACROSS CENTRAL/SRN SECTIONS LATER
INTO THE AFTERNOON. HIGHS WILL RANGE FROM THE LOWER 50S NORTH TO THE
LOWER 70S ACROSS MARTIN COUNTY AS COLD FRONT MOVES THROUGH THE AREA.
NORTHERLY WINDS AROUND 15 MPH WILL BE GUSTY NEAR THE COAST.
WEDNESDAY NIGHT...INVERTED SFC TROUGH SHOULD SHARPEN OFFSHORE IN
RESPONSE TO ADDITIONAL S/W ENERGY MOVING ACROSS THE NRN GULF TWD FL.
UPPER LVL JET NEAR THE SE ATLC COAST WILL PROVIDE DEEP LAYER LIFT AS
LOW LVL SW FLOW IN THE H8-H7 LAYER PROVIDES LOW LVL UPGLIDE FOR
AREAS OF RAIN TO CONTINUE ACROSS EAST CENTRAL FL INTO THE OVERNIGHT
HOURS AS SHOWERS MOVE ONSHORE FROM THE ATLC AND AREAS OF RAIN ALSO
MOVE IN TANDEM WITH MID LVL STEERING FLOW. EXPECT CLOUDY SKIES WITH
LIKELY POPS MOST AREAS. RAINFALL AMOUNTS MAY REACH AROUND AN ONE
INCH...THROUGH MORE PREVALENT QUARTER TO HALF INCH AMOUNTS ARE
EXPECTED. LOWS WILL RANGE FROM THE MID TO UPPER 30S ACROSS THE NRN
INTERIOR WHERE SOME OF THE POLAR AIR ACROSS THE SE U.S. MAKES IT
DOWN THE PENINSULA. IT SHOULD BE WARMER ACROSS ST LUCIE AND MARTIN
COUNTY IN THE 50S.
THURSDAY...00Z ECMWF CONTINUES A SOMEWHAT SLOWER TREND WITH
TRANSITION OF THE MID LVL TROUGH AXIS OFFSHORE KEEPING RAIN CHANCES
IN ABOUT 6 HOURS LONGER THAN THE GFS. FOR NOW WILL LEAN TWD THE GFS
WHICH KEEPS AN AREA OF RAIN ACROSS THE SRN ZONES INTO MID DAY BEFORE
DEEP MOISTURE PUSHES EAST INTO THE ATLC INTO THE EARLY EVENING. WILL
HAVE CHANCE POPS ACROSS THE NW FOR THE MORNING HOURS AND LIKELY RAIN
CHANCES ACROSS THE SRN ZONES. SKIES WILL BE MAINLY CLOUDY WITH SOME
PARTIAL CLEARING ACROSS LAKE COUNTY IN THE AFTERNOON. HIGHS RANGING
FROM THE LWR 60S NORTH TO LWR 70S SRN ZONES.
FRIDAY-TUESDAY...SFC HIGH ACROSS GA FRI WILL PUSH OFFSHORE BY SAT
WITH MORE ZONAL FLOW SETTING UP ACROSS THE SRN TIER OF STATES INTO
THE WEEKEND. ONSHORE FLOW FRIDAY WILL TRANSITION SE/S BY SATURDAY
MOISTENING THE AIRMASS AND ALLOWING FOR A SLIGHT SHOWER CHANCE. A
WEAKENING FRONT MAY APPROACH N FL LATE IN THE WEEKEND AND HAVE KEPT
A SLIGHT SHOWER CHANCE FOR NRN ZONES SUNDAY...THOUGH ECMWF INDICATES
STRONGER MID LVL RIDGE AND DRY WEATHER. ECMWF CONTINUES TO SHOW THE
STRONGER RIDGE AT THE MID LVLS IN THE EXTENDED PERIOD MONDAY INTO
TUESDAY WHICH WOULD PORTEND DRIER FCST THAN THE GFS WHICH INDICATES
SOME LOW SHOWER CHANCES. FOR NOW WILL KEEP MON-TUE DRY AND WARM WITH
HIGHS INTO THE UPPER 70S TO LOWER 80S.
&&
.AVIATION...
WIDESPREAD OCCASIONAL LIFR VSBYS AND CIGS THRU 14Z.
SHRA POSSIBLE FROM MCO NORTH DURING THE AFTERNOON AND EVENING HOURS
SPREADING SLOWLY SOUTH WITH ARRIVAL OF A COLD FRONT. WINDS SHIFT NW
AND BEGIN TO INCREASE GRADUALLY LATE IN THE PERIOD BEHIND THE FRONT
NORTH OF MLB.
&&
.MARINE...
TODAY-TONIGHT...S-SW WINDS TODAY AHEAD OF THE NEXT COLD FRONT WHICH
WILL BEGIN TO ENTER THE NORTHERN WATERS THIS AFTERNOON. TODAY LOOKS
LIKE THE LAST FAVORABLE BOATING DAY AS WINDS AND SEAS INCREASE
TONIGHT. SCA WILL BEGIN 9Z WEDNESDAY WITH WINDS SHIFTING NW AND
INCREASING TO NEAR 20 KTS OFFSHORE.
NORTHERLY WINDS WILL INCREASE TO 20-25 KNOTS BEHIND THE COLD FRONT
WED AND WED NIGHT WITH SEAS BUILDING TO 5-7 FT NEAR SHORE AND 7-10
FT OFFSHORE. NORTH WINDS SHOULD DECREASE BY THU AFTERNOON BUT SEAS
WILL REMAIN ELEVATED. LIGHT ONSHORE FLOW IS EXPECTED FRIDAY WITH A
RESIDUAL NE-E SWELL UP TO AROUND 5 FT OFFSHORE. SE-S WINDS 10-15
KNOTS THIS WEEKEND WITH SEAS 3-5 FT SATURDAY DECREASING TO 2-4
SUNDAY.
&&
.FIRE WEATHER...TODAY-TONIGHT...WINDS INCREASING OUT OF THE
NORTHWEST LATE ACROSS NORTHERN AREAS BEHIND APPROACHING COLD FRONT.
RH VALUES WILL NOT DROP BELOW CRITICAL THRESHOLD. FOG NOT EXPECTED
TO BE A CONCERN TONIGHT. INCREASING RAIN CHANCES FOR MID WEEK WILL
KEEP FIRE WEATHER CONCERNS LOW WITH MIN RHS ABOVE 50 PERCENT WED-THU.
&&
.CLIMATE...VERO BEACH SET A NEW RECORD HIGH OF 84 ON MONDAY JAN 27TH
THE PREVIOUS RECORD WAS 82 LAST SET IN 1996.
RECORD HIGHS FOR TUE JAN 28TH:
DAYTONA BEACH 84 1974
ORLANDO 86 1920
MELBOURNE 85 1974
VERO BEACH 85 1991
MELBOURNE AND VERO SHOULD GET CLOSEST TO THEIR RECORD HIGHS WITH A
CHANCE TO APPROACH 83-85 DEGS IF ENOUGH HEATING OCCURS AND WINDS
REMAIN OFFSHORE (SW) AND DO NOT SHIFT ONSHORE IN A SEA BREEZE.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 72 49 54 42 / 30 50 70 60
MCO 79 52 56 43 / 20 40 70 70
MLB 82 59 63 48 / 10 30 70 70
VRB 82 62 68 54 / 10 20 50 70
LEE 75 47 51 37 / 30 50 70 60
SFB 76 51 54 42 / 30 50 70 70
ORL 78 50 55 42 / 20 40 70 70
FPR 82 60 67 55 / 10 20 50 70
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...DENSE FOG ADVISORY UNTIL 9 AM EST THIS MORNING FOR COASTAL
VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-MARTIN-NORTHERN BREVARD-
NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN
BREVARD-SOUTHERN LAKE-ST. LUCIE.
AM...SMALL CRAFT ADVISORY FROM 4 AM WEDNESDAY TO 4 PM EST THURSDAY
FOR COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD
COUNTY LINE OUT 20 NM-WATERS FROM FLAGLER BEACH TO VOLUSIA
BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY FROM 7 AM WEDNESDAY TO 4 PM EST THURSDAY
FOR COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
SEBASTIAN INLET OUT 20 NM-WATERS FROM VOLUSIA BREVARD
COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY FROM 10 AM WEDNESDAY TO 4 PM EST THURSDAY
FOR COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET
OUT 20 NM-WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20
TO 60 NM OFFSHORE.
&&
SHORT TERM/AVIATION...BOWEN
LONG TERM....VOLKMERHazardous weather outlook, Jan 27, 6:43 PM EST, 9 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 643 PM EST MON JAN 27 2014 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-280800- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 643 PM EST MON JAN 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TONIGHT. .DENSE FOG/SMOKE IMPACT... PATCHY FOG WILL DEVELOP ACROSS THE REGION LATE TONIGHT. VISIBILITIES MAY DROP BELOW A HALF MILE IN SOME LOCATIONS...LEADING TO RAPID CHANGES IN VISIBILITY IN SHORT DISTANCES. IF OUT DRIVING OVERNIGHT OR EARLY TUESDAY MORNING AND YOU ENCOUNTER FOG...REMEMBER TO SLOW DOWN AND USE YOUR LOW BEAM HEADLIGHTS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A FRONTAL BOUNDARY IS FORECAST TO ENTER THE NORTHERN WATERS ON TUESDAY AND LINGER ACROSS THE CENTRAL PENINSULA THROUGH MID WEEK. HAZARDOUS BOATING CONDITIONS WILL DEVELOP BEHIND THE FRONT ON WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. MOSES
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 28, 12:58 AM EST | Dense Fog Advisory | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 8 hr |
| Jan 28, 9:06 AM EST | Dense Fog Advisory | MLB | Okeechobee | 54 min |
Nearby
Small Craft Advisories in Florida, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.